On a functional equation of Hosszú type.

Daróczy, Zoltán

Mathematica Pannonica (1999)

  • Volume: 10, Issue: 1, page 77-82
  • ISSN: 0865-2090

How to cite


Daróczy, Zoltán. "On a functional equation of Hosszú type.." Mathematica Pannonica 10.1 (1999): 77-82. <http://eudml.org/doc/232289>.

author = {Daróczy, Zoltán},
journal = {Mathematica Pannonica},
keywords = {functional equations; Hosszú equation; additive functions},
language = {eng},
number = {1},
pages = {77-82},
publisher = {University of Miskolc},
title = {On a functional equation of Hosszú type.},
url = {http://eudml.org/doc/232289},
volume = {10},
year = {1999},

AU - Daróczy, Zoltán
TI - On a functional equation of Hosszú type.
JO - Mathematica Pannonica
PY - 1999
PB - University of Miskolc
VL - 10
IS - 1
SP - 77
EP - 82
LA - eng
KW - functional equations; Hosszú equation; additive functions
UR - http://eudml.org/doc/232289
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.